# SDR TAOA039615

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 3350 · Emergency Lighting
- Part: Epl Lens
- Part number: 07912
- Condition: Missing
- Location: Cabin
- Component: Bruce
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPL LENS MISSING AT ROW 28.  INSTALLED EPL LENS AT ROW 28 - CHECKED OK.  (X)
